# SDR AALA202212282344

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 42,337 hours, 16,611 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NR 1 ENGINE FUEL FILTER CLOG WARNING.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK  & OPS CHECK IAW AMM 73-11-10.
